Information Journal Paper
APA:
CopyGHALAMBOR, A., HASHEMI, M.R., & ZAND PARSA, SH.. (2013). ON THE NUMERICAL ANALYSIS OF RICHARDS' EQUATION FOR MODELING FLOW IN UNSATURATED SOILS. IRRIGATION SCIENCES AND ENGINEERING (JISE) (SCIENTIFIC JOURNAL OF AGRICULTURE), 36(2), 71-81. SID. https://sid.ir/paper/216958/en
Vancouver:
CopyGHALAMBOR A., HASHEMI M.R., ZAND PARSA SH.. ON THE NUMERICAL ANALYSIS OF RICHARDS' EQUATION FOR MODELING FLOW IN UNSATURATED SOILS. IRRIGATION SCIENCES AND ENGINEERING (JISE) (SCIENTIFIC JOURNAL OF AGRICULTURE)[Internet]. 2013;36(2):71-81. Available from: https://sid.ir/paper/216958/en
IEEE:
CopyA. GHALAMBOR, M.R. HASHEMI, and SH. ZAND PARSA, “ON THE NUMERICAL ANALYSIS OF RICHARDS' EQUATION FOR MODELING FLOW IN UNSATURATED SOILS,” IRRIGATION SCIENCES AND ENGINEERING (JISE) (SCIENTIFIC JOURNAL OF AGRICULTURE), vol. 36, no. 2, pp. 71–81, 2013, [Online]. Available: https://sid.ir/paper/216958/en